# SDR DALA2021090805283

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 908-946 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 231: C2 CHECK - CORROSION IN CENTER OF STRINGER STR29L STA 908-946. REPLACED STRINGER 29L PER B717 SRM 53-20-05-2R PROCEDURE 1. (LP #1936823)
